# SDR UALA2012052302894

- Difficulty date: May 23, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 59,849 hours, 22,637 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L WINDSHIELD DISPLAYED ON UPPER ECAM SCREEN.  ANTI ICE, REPLACED CAPTAINS WINDSHIELD.  REPLACED WINDOW HEAT CONTROLLER 2DG1, COMPLETED OPERATIONAL TEST OF THE WINDSHIELD ANTI-ICING AND DEFOGGING.  OPS CHECKS GOOD.
